# SDR QXEA2017082800538

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,659 hours, 40,749 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 4738791
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS DURING CRUISE FLIGHT, CHECK FIRE DETECTOR WARNING LIGHT AND AFT CARGO BAY FWD AND AFT BOTTLE LOW LIGHTS ILLUMINATED ON FIRE CONTROL PANEL.  DIVERTED. LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT SYSTEM AND REPLACED AFT CARGO BAY LOW RATE DISCHARGE BOTTLE AND SQUIB. ALL OPS CHECKED GOOD. RETURNED TO SERVICE.
